# SDR FDEA201003180891

- Difficulty date: March 18, 2010
- Submitted: March 18, 2010
- Operation: Air carrier
- Aircraft: N479FE
- Make and model: Boeing 727227
- Aircraft serial: 21461
- Aircraft time: 44,408 hours, 28,804 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 652363732
- Condition: Corroded
- Location: Bs 480-690
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ALONG WHOLE SEAT TRACK SECTION MAIN CABIN BS 480- BS 690, LBL 24.  EVALUATED AREA FOUND CORROSION AT SEAT TRACK SECTION BS 480 TO BS 700 OUT OF LIMITS IAW SRM 727-200 NOTED 5.4 AND SRM 53-10-5 FIG 1.   R & R SEAT TRACK AT LBL 24 FROM BS 480 TO BS 690 AND BS 690 TO BS 720A, 9". INSTALLED SEAT TRACK SPLICES AT LBL 24 BS 690 AND BS 720A 9" IAW SRM 53-10-5, FIG 1.
